# SDR AALA981759

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 520 FRAME BENT STRINGER 23R TO 25R.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 53-10-04.  (M)
